Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 585

Issues

Sur certaines identités endoscopiques entre transformées de Fourier

Pierre-Henri Chaudouard
Published Online: 2005-11-07 | DOI: https://doi.org/10.1515/crll.2005.2005.585.1

Abstract

The main geometric terms of the Arthur-Selberg trace formula are the weighted orbital integrals. An important problem is to express these distributions as images by transfer of analogous distributions on endoscopic groups. Arthur has given a solution but under the hypothesis of the fundamental lemma of Langlands. In this paper, we prove some relations between the Fourier transforms of weighted orbital integrals on the Lie algebras of groups which are inner forms of each other. These relations hold unconditionnally and they provide some evidence for Arthur’s solution. Besides they should enable us to prove new results of transfer in the context of the non-invariant trace formula.

About the article

Published Online: 2005-11-07

Published in Print: 2005-08-26


Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 585, Pages 1–59, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.585.1.

Export Citation

Comments (0)

Please log in or register to comment.
Log in